# SDR AALA201802269015

- Difficulty date: January 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53370950210
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN PANEL IN FORWARD CARGO COMPARTMENT AT FRAME 35, LOWER ROW AT STRINGER 30L. REPAIRED SKIN PANEL IAW EA 277195.
